Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Some Logarithmic Approximations for π and e

Poo-Sung Park
Mathematics Magazine
Vol. 87, No. 1 (February 2014), p. 43
DOI: 10.4169/math.mag.87.1.43
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.87.1.43
Page Count: 1
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Abstract

Summary We offer the approximations π ≈ log5 157 and e ≈ log8 285, which may be useful where other logarithms are involved.

Page Thumbnails